Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Got off the pill and went on combi patch. Why did I feel heavy headed?

i am 51 yoa, got off the pill after 3 years and went on the combi patch . started feeling big headed like i was gonna fall backwards. got off the combi patch and have been on a low dose Vielle patch. wanted to rule out the progestrin might be giving me big head. 30 days later on the vielle patch i have big head. what is going on. can you enlighten me?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi and thank you so much for this query.

I am so sorry to hear about what you experienced getting off your pills. I have taken a closer look at these symptoms and for sure there is no clear reason as to why you experienced these episodes of dizziness. I can attribute it to the medication change but not the exact mechanism of what happened following this drug change. I however believe that these would gradually diminish over time as the body gets time t get used to the changes that were brought about by this medication change.

I hope this helps. I wish you well. Thanks for using our services and feel free to request for more information if need be.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor